# SDR SWIA2020031649293

- Difficulty date: February 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH PRESSURE FLOOR PANEL FROM FS439.00 TO FS559.00 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 3/13/2020   REMOVED CORROSION ON THE R/H FLOOR PANEL FROM FS439.00 TO FS559.00 AT 11 LOCATIONS. REF: BOMBARDIER REO.  PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD.
